Stochastic ordering of random kth record values

Volume 26 / 1999

Wiesław Dziubdziela, Agata Tomicka-Stisz Applicationes Mathematicae 26 (1999), 293-298 DOI: 10.4064/am-26-3-293-298

Abstract

Let $X_1,X_2,...$ be a sequence of independent and identically distributed random variables with continuous distribution function F(x). Denote by X(1,k),X(2,k),... the kth record values corresponding to $X_1,X_2,...$ We obtain some stochastic comparison results involving the random kth record values X(N,k), where N is a positive integer-valued random variable which is independent of the $X_i$.

Authors

  • Wiesław Dziubdziela
  • Agata Tomicka-Stisz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image